MathSciNet Relay Station
MathSciNet bibliographic data
MR360611 (50 #13058) 14L10 (12H05 20G99)
Cassidy, P. J. Differential algebraic groups. Amer. J. Math. 94 (1972), 891–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement